# SDR AALA201511089002

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,387 hours, 26,344 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 9168
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 44,115 hours, 21,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED, ENG 2 HIGH OIL TEMP INFLIGHT, SHUTDOWN IAW ECAM.  REPLACED THE RT ENG LUBRICATION UNIT IAW AMM 79-21-10-400-004-A.
